# SDR JJBA20210922021

- Difficulty date: September 22, 2021
- Submitted: October 7, 2021
- Operation: Air carrier
- Aircraft: N16151
- Make and model: Emb EMB-145XR
- Aircraft serial: 145758
- Aircraft time: 43,285 hours, 27,433 cycles
- System (JASC): 5200 · Doors
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BAGGAGE DOOR SCRATCHED ABOVE FLAPPER DOOR. ON BAGGAGE DOOR ABOVE FLAPPER AREA STRIPPED FOR INVESTIGATION, SCRATCH WITH DENT OUT OF LIMITS. PERFORMED CUT-OUT ON BAGGAGE DOOR. FABRICATED, LOCATED, AND DRILLED REPAIR DOUBLER AND REPAIR FILLER. INSTALLED REPAIR PARTS ON BAGGAGE DOOR ABOVE FLAPPER DOOR. BAGGAGE DOOR SCRATCHES AND DENT REPAIRED.
